# SDR CALA2023042601255

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 72,035 hours, 29,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) TEST FAILED; BATTERY NEEDS TO BE REPLACE. AS NOTED ON LTPR NR# 5001232929-0010. ESPU BATTERY (10WL) FAILED ON EMERGENCY LIGHTING BATTERY P/N ON:AS3214-31  S/N ON:279092  QTY:1EA WORK ACCOMPLISHED CAPACITY TEST.BATTERY REPLACEMENT OF (10WL) PERFORMED IAW AMM: 5P1122 AND INSPECTED BY 5P0620. 33-51-38-000-002 REV.119 AND AMM:33-51-38-400-002 REV.119. TEST SATISFACTORY. P/N OFF:AD3214-31 S/N OFF:287045 QTY:1EA
